Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contact Us Login
An Official Publication of the Indian Association of Oral and Maxillofacial Pathologists

  Article Access Statistics

Year : 2017 | Volume:  21 | Issue Number:  1 | Page:  36-40

ORIGINAL ARTICLE

Redefining epithelial characterization in oral submucous fibrosis using morphometric analysis
Rathore Ajit Singh, Gupta Amit, Shetty Devi Charan, Kumar Kiran, Dhanapal Raghu

Number of times this article was viewed 1570
Number of times this article has been printed  from the site 36
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0

 

About us 
Instructions 
Subscribe 
Ahead of print 
Search articles 
Contact us 
My Preferences 
 Back To Article

Submit articles online
Email alerts
Join our team of reviewers
Most polular articles
Recommend this journal
Journal of Oral and Maxillofacial Pathology | Published by Wolters Kluwer - Medknow
Online since 15th Aug, 2007